# SDR QXEA2020012100039

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 19,362 hours, 20,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTING STRIP IN FWD ENTRY DETACHED FROM FLOOR. REMOVED FROM SERVICE. RE-SECURED FLOOR PATH LIGHTING AT 1A. AIRCRAFT RETURNED TO SERVICE.
